skin-hair-icon
Acne and scars
Having pimples with puss kind of substance. Using retinoid ( tretinoin gel Usp 0.025% a-ret) with antibiotics( aclind BP 2.5 % I.e. clindamycin & benzoyl peroxide) night &day respectively. Having redness at some place after applying antibiotic. What should I do ? Although cream is showing improvement. Please help
57 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shivashankar B. Sajjanshetty
Dermatologist 12 yrs exp Bangalore
Hi.. Use non comedogenic moisturising lotion for the redness .. continue with other medications ,  you ll improve
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.